WARNING: the foods we cook for Abby are safe for her, but not necessarily for everyone. Please confirm any ingredients are safe for you before using in your diet. Food Allergies can kill and the best policy is complete avoidance. Read this post for more info.

Wednesday, December 18, 2013

Reacting..

We KNEW she would react, after all the stuff is packed full of corn.. but I am just disappointed, and feel a little guilty watching her feel badly because of a decision she left to me.. I really HATE CORN!

Her leg took a week before it bruised and popped up with the rash last time, this time it got busy quickly. Her leg is quite swollen, the pinprick rash is kicking in, and the whole area just looks dark-pretty much like someone ran her over with a car!

Of course the leg is tender and she is struggling to get in and out of bed and up and down off the couch,and hobbling around the house which even that I don't worry too much about..

Yesterday she kept having tachy events off and on where even her oxygen was dropping.. Luckily, they seem to come and go, we have seen this before with her reaction to kombucha- so it is all in the "reaction" category.

Dizzy and distant..


chills..

Headache..

Worst, lots of protein started up last night..


On the positive, she isn't as miserable with the "flu like" symptoms. Which is a huge positive and improvement over last time. The flu-like symptoms are very common for anyone receiving IVIG or Sub Q treatments. The fact that hasn't been as bad is leading me to think it is that her body is that insanely sensitive to corn and other "stuff" it is relentlessly reacting. Just maybe it isn't the therapy that made her so terribly sick, it is the thick and sticky corn they mix it in.. horrifying to witness such a visible and dangerous reaction to corn. So doing the therapy again, did help. It clearly indicates she really is that insanely reactive to corn and other allergens in the mix.


IF she get's no worse, we would consider another round. However, from a long term standpoint, she has enough room on her body for maybe 2-3 more weeks of treatments. The first rash/bruise leg from back in August is still not all the way healed up.. and this leg from Monday? Very angry looking mess. I cannot help but visualize what her body would look like after a full month of treatments.


I have been told by lots of patients that many of these side effects are not uncommon.

So here we are Weds, and just have to see what the rest of the week brings.

Trying to be hopeful, without a lot of hope this is going to work out for Abby.


But, we all want to make sure we do what we can to get this to work. It makes a TON of sense. If you can tweak the t-cells,or how the immune system reacts, it can impact the Mast cells and the Mitochondria possibly- they do all overlap in what they do..

Come Monday, will we do it again? I am trying very hard to wait and see what each day brings.

However, based on the slow building spiral of issues- If I thought this second dose was a bad idea, a third dose? Pushing stupid.

1 comments:

Kristy Williams said...

I'm so sorry the treatments are going like they are. Hugest hugs to Abby and the rest of you!

Post a Comment

 
Copyright 2009 Abby Mito. Powered by film izle film izle favoriblog blogger themes izle harbilog jigolo